On translation transversal designs
Rendiconti del Seminario Matematico della Università di Padova, Tome 73 (1985), pp. 217-229
Cet article a éte moissonné depuis la source Numdam
@article{RSMUP_1985__73__217_0,
author = {Biliotti, Mauro and Micelli, Giuseppe},
title = {On translation transversal designs},
journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
pages = {217--229},
year = {1985},
publisher = {Seminario Matematico of the University of Padua},
volume = {73},
mrnumber = {799909},
zbl = {0582.05016},
language = {en},
url = {http://geodesic.mathdoc.fr/item/RSMUP_1985__73__217_0/}
}
TY - JOUR AU - Biliotti, Mauro AU - Micelli, Giuseppe TI - On translation transversal designs JO - Rendiconti del Seminario Matematico della Università di Padova PY - 1985 SP - 217 EP - 229 VL - 73 PB - Seminario Matematico of the University of Padua UR - http://geodesic.mathdoc.fr/item/RSMUP_1985__73__217_0/ LA - en ID - RSMUP_1985__73__217_0 ER -
%0 Journal Article %A Biliotti, Mauro %A Micelli, Giuseppe %T On translation transversal designs %J Rendiconti del Seminario Matematico della Università di Padova %D 1985 %P 217-229 %V 73 %I Seminario Matematico of the University of Padua %U http://geodesic.mathdoc.fr/item/RSMUP_1985__73__217_0/ %G en %F RSMUP_1985__73__217_0
Biliotti, Mauro; Micelli, Giuseppe. On translation transversal designs. Rendiconti del Seminario Matematico della Università di Padova, Tome 73 (1985), pp. 217-229. http://geodesic.mathdoc.fr/item/RSMUP_1985__73__217_0/
